# SDR DHL2001805023

- Difficulty date: October 1, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

1)  DURING CLIMOUT FM MDSD LOOP B, NR 4 SHORT CIRCUIT ILLUMINATED. LIGHT EXTINGUISHED AFTER CHANGING TO LOOP A. GOOD FIRE  TEST IN LOOP A POSITION.    2)  ENTERED ON DMI  7230 AS PER DHL MEL 26-2-3 C/W SP 26-2 PLACARD INSTALLED.    3)   CHANGED 2EA FIRE LOOP SENSORS ON CORE ENGINE. OPS CHECKED SYSTEM-NO   DEFECTS NOTED. THIS CLEARS DMI#7230. PERFORMED IAW DC-8 MM 26-10-1STATUS: CLOSED
